# SDR SWAA2023081478572

- Difficulty date: July 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 380 TO BS 400 BL 0 AT FWD GALLEY AREA 2023-444044<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 380 TO BS 400 BL 0 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 AND DWG 143A5400 REV: ? SEE INDIVIDUAL SIGN OFF BELOW.;[02] RII JOB COMPLETED
